# SDR WVER2017041501

- Difficulty date: April 15, 2017
- Submitted: April 15, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 29,015 hours, 20,838 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341691
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BULKHEAD AT FS 202.75 FOUND AN INDICATION ON TOP OF STIFFENER LBL30 APPROX 1/4" L. FAILED NDT INSPECTION.
